# SDR DALA2017091206833

- Difficulty date: June 16, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 5910141125
- Part serial: 00155
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WORN AND SEVERAL REPAIR AREAS WORN.  REPAIRED STOP FITTING AREA DAMAGE, REPAIRED PAN CRACK AT LOWER STOP FITTING AREA, REPLACED HANDLE BUMPER, REPLACED SEAL, RESTORED FINISH, REFERENCE CMM 52-30-1 DAL REV 74.
